Quasi-harmonic oscillations of microseismic background in the $1$ – $5$ c/s range
Doklady Akademii Nauk, Tome 232 (1977) no. 3, pp. 558-561
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_3_a13,
author = {N. K. Pleskach},
title = {Quasi-harmonic oscillations of microseismic background in the $1$ {\textendash} $5$ c/s range},
journal = {Doklady Akademii Nauk},
pages = {558--561},
year = {1977},
volume = {232},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a13/}
}
N. K. Pleskach. Quasi-harmonic oscillations of microseismic background in the $1$ – $5$ c/s range. Doklady Akademii Nauk, Tome 232 (1977) no. 3, pp. 558-561. http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a13/